# SDR QMLA2022081620054

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N814LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 4,112 hours, 17,860 cycles
- Engine: PW206
- Engine time: 4,556 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED BURNT RUBBER WHEN AIR CONDITIONER WAS ON DURING FLIGHT FROM AIRPORT FUELING STOP TO HOME PLATE HOSPITAL. SUSPECTED COMPRESSOR BELT. DIVERTED TO MILLARD AIRPORT AND OUR AREA MX FACILITY TO INVESTIGATE. THERE WAS NO PROBLEM FOUND WITH THIS EVENT.  SUSPECT THE ODOR WAS POSSIBLY EXHAUST ODOR FROM ANOTHER AIRCRAFT
